Variational Method to Nonlinear Fourth-Order Impulsive Partial Differential Equations

Abstract:

Article Preview

By using the critical point theory of variational method and Lax-Milgram theorem, we obtain the new results for the solution existence of the fourth-order impulsive partial differential equations with periodic boundary value problems.

Info:

Periodical:

Advanced Materials Research (Volumes 261-263)

Edited by:

Jingying Zhao

Pages:

878-882

DOI:

10.4028/www.scientific.net/AMR.261-263.878

Citation:

H. C. Li and Y. L. Zhang, "Variational Method to Nonlinear Fourth-Order Impulsive Partial Differential Equations", Advanced Materials Research, Vols. 261-263, pp. 878-882, 2011

Online since:

May 2011

Export:

Price:

$38.00

[1] H. Zhang, Z. X. Li. : Nonlinear Analysis: Real World Applications , Vol. 11(2010), pp.67-78.

[2] J. J. Nieto, D. O'Regan: Nonlinear Analysis: Real World Applications , Vol. 10(2009), pp.680-690.

[3] Y. Tian, W. G. Ge. Nonlinear Analysis: Theory, Methods & Applications, Vol. 72(2010), pp.277-287.

[4] L. L. Hu, L. S. Liu and Y. H. Wu: Applied Mathematics and Computation, Vol. 196(2008), pp.550-562.

[5] X. L. Fu, X. Liu, S. Sivaloganathan: Journal of Mathematical Analysis and Applications, Vol. 268(2002), pp.647-664.

In order to see related information, you need to Login.